Schizophrenia.com

Latuda? Switch

I been on invega for a year and a halve and at first it was hard to get used to so I had to do some dose adjustments but I got the feeling there could be better I read on another post latuda doesn’t have sexual side affects on ed is this true latuda users should I be bold and try the switch or be on whats been working keeping me out the hospital

Latuda didnt fully work for me, also had bad akathisia, nausea and insomnia. Had to eat min 350 calories with each pill.

2 Likes

I was on 80mg Latuda for a year.

2 Likes

I was on Latuda 120mg and clozapine 400mg for about 6 months. The addition of the Latuda didn’t do anything for me. I was also on Latuda alone but when I was on it by itself it made me extremely nauseous when I reached 80mg and I would throw up everything I ate about 30 minutes after I took it. Had to go off of it because of that

2 Likes

@RottenApple sorry to hear that it made you through up that must have sucked

1 Like

I am taking 120mg of latuda. It is my favorite so far. I only get a little anxiety if I take it early unfortunately. I had high prolactin on invega. My motivation is higher on latuda than it was on invega. My sex drive might be a little higher. I still have a night here and there where I am up hearing things I might try adding 2mg of risperidone but then my sex drive might go down. I also couldn’t sit still very well on risperidone. I don’t know what I’ll do. The latuda doesn’t make me tired at all some people get drowsy I think after they take it. I hope it keeps working for me. I have never gotten nauseous. I also don’t get akathisia.

Sorry I misunderstood. If invega keeps you out of the hospital don’t switch.

I’ve been on latuda for quite some time, I’ve adjusted some parts of my life around it, I take it before bed time with some food.

I have lost weight on it so I don’t think its too bad.

I’m on Latuda 60mg with no problems.

My body can’t take all 60mg at once. I end up in bed an hour alter taking it sweating and agitated, and I can’t sit still. But if I break my pill in half. And take 30mg with breakfast, then 30mg with dinner I am totally fine. (You have to take Latuda with food, that is the only requirement) No side effects of any kind. No sexual side effects. I am perfectly capable of popping a boner :stuck_out_tongue:

It’s been the best most effective AP I have been on.

I found latuda to be very activating, to the point where I was straining myself and burnt out. I found it about as effective as risperidone on my positive symptoms, except I had more thought insertion. Even though I decided to switch from it eventually, I’d still say it’s worth trying.

1 Like

Latuda is great for me. I hated feeling sedated with other drugs and I don’t have that at all on this - its amazing.
The only annoying part for me is A) you have to take it with food which can be really difficult if you want to be social in the evenings etc. B) it did seem to increase my blood pressure
But its still probably one of the better drugs I’ve tried by a wide margin.

What medicine did you find effective for the thought insertion?

I’m on Rexulti now and it’s working the best of anything I’ve tried so far on thought insertion. I have to give it more time to see if it will work on other symptoms well enough for me to stay on it, though. I’m on 3mg so far so I could go two more doses up if I need to.

1 Like

Can you explain the thought insertion to what your symptoms were like?

Basically it was like someone was trying to get me to mean insulting things about myself by forcing me to think it over and over again. Often it was along the lines of calling myself “it” rather than thinking of myself as a him. All those thoughts felt too unnatural for me to believe I meant them, though.

I had pretty good results on Latuda overall. Worked as advertised. Cleared my mind up without the horrible sedation I got from Seroquel, though I would get drowsy about 2 hours after taking it, and no weight gain. That said, I was only on it for about 3 1/2 months and then started having a side effect bad enough that required my coming off of it (triggered an irregular heartbeat that went away after I stopped taking it) which means it was was some hypersensitivity I have to it I guess. But that’s just me.

1 Like

I usually take latuda with an ensure plus drink right before I go to bed. It is 350 calories.

When I was on Latuda it seemed like I was angrier than usual, but that could have been because they took me off Geodon and Seroquel. I switched back to those drugs from Latuda. If it ain’t broke don’t fix it.

I have taken Latuda for a few years and it helps a lot with the bad feelings of psychosis and the delusions. It is also used as a mood stabilizer and I have schizo affective disorder bi polar type, so it helps with my manic highs. It makes me a little sleepy but not like other meds. I am not hungry all the time but really dry. I don’t really expect meds to help completely with hallucinations. I like to draw and after I’ve drawn some if I close my eyes I’ll see images that aren’t disturbing, but I don’t want to glamorize it.